Open Access
March, 1954 On Lehmann's Two-Sample Test
R. M. Sundrum
Ann. Math. Statist. 25(1): 139-145 (March, 1954). DOI: 10.1214/aoms/1177728853


This paper considers some properties of a two-sample test, suggested by Lehmann [2], against general alternatives. Alternative expressions are given for the test statistic; a general formula for the variance is derived and evaluated for the null case; the expectation is obtained in certain nonnull cases; and the exact distributions in the null case are tabulated for some small samples.


Download Citation

R. M. Sundrum. "On Lehmann's Two-Sample Test." Ann. Math. Statist. 25 (1) 139 - 145, March, 1954.


Published: March, 1954
First available in Project Euclid: 28 April 2007

zbMATH: 0055.37402
MathSciNet: MR59527
Digital Object Identifier: 10.1214/aoms/1177728853

Rights: Copyright © 1954 Institute of Mathematical Statistics

Vol.25 • No. 1 • March, 1954
Back to Top